Sh:544

Bib entry
@article{Sh:544,
 author = {Fuchino, Saka{\'e} and Shelah, Saharon and Soukup, Lajos},
 title = {{Sticks and clubs}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {90},
 number = {1-3},
 year = {1997},
 pages = {57--77},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(97)00030-4},
 mrclass = {03E55 (03E05 03E35)},
 mrnumber = {1489304},
 mrreviewer = {Douglas R. Burke},
 doi = {10.1016/S0168-0072(97)00030-4},
 note = {\href{https://arxiv.org/abs/math/9804153}{arXiv: math/9804153}},
 arxiv_number = {math/9804153}
}